Quasiconformal harmonic functions between convex domains
Kalaj David
Publications de l'Institut Mathematique, 2004 76(90):3-20
Details  Cross Ref cited by(6)  Full text ( 229 KB)  DOI:10.2298/PIM0476003K
On two classical results in the first order logic
Kapetanović Miodrag M.
Publications de l'Institut Mathematique, 2004 76(90):21-24
Details  Full text ( 129 KB)  DOI:10.2298/PIM0476021K
Star complements and maximal exceptional graphs
Rowlinson P.
Publications de l'Institut Mathematique, 2004 76(90):25-30
Details  Cross Ref cited by(2)  Full text ( 148 KB)  DOI:10.2298/PIM0476025R
A multiple sum involving the Mobius function
Motohashi Yoichi
Publications de l'Institut Mathematique, 2004 76(90):31-39
Details  Full text ( 170 KB)  DOI:10.2298/PIM0476031M
The spectral mean square of Hecke L -functions on the critical line
Jutila M.
Publications de l'Institut Mathematique, 2004 76(90):41-55
Details  Cross Ref cited by(2)  Full text ( 225 KB)  DOI:10.2298/PIM0476041J
A note on moments of ζ((1/2 + iγ)
Laurinčikas Antanas, Jorn Steuding
Publications de l'Institut Mathematique, 2004 76(90):57-63
Details  Full text ( 180 KB)  DOI:10.2298/PIM0476057L
Discrete value: Distribution of L-functions of elliptic curves
Garbaliauskiene Virginija, Antanas Laurinčikas
Publications de l'Institut Mathematique, 2004 76(90):65-71
Details  Cross Ref cited by(1)  Full text ( 171 KB)  DOI:10.2298/PIM0476065G
Remarks on the Lindelof hypothesis
Kamiya Yuichi
Publications de l'Institut Mathematique, 2004 76(90):73-79
Details  Full text ( 161 KB)  DOI:10.2298/PIM0476073K
An asymptotic formula for a sum involving zeros of the Riemann zeta-function
Kamiya Yuichi, Suzuki Masatoshi
Publications de l'Institut Mathematique, 2004 76(90):81-88
Details  Cross Ref cited by(1)  Full text ( 168 KB)  DOI:10.2298/PIM0476081K
The distribution of integers n divisible by lω(n)
Luca F., Sankaranarayanan A.
Publications de l'Institut Mathematique, 2004 76(90):89-99
Details  Cross Ref cited by(1)  Full text ( 196 KB)  DOI:10.2298/PIM0476089L
On a class of nonconvex problems where all local minima are global
Liberti Leo
Publications de l'Institut Mathematique, 2004 76(90):101-109
Details  Full text ( 215 KB)  DOI:10.2298/PIM0476101L
Colombeau's generalized functions: Topological structures, microlocal properties - a simplified point of view - part II
Scarpalezos Dimitris
Publications de l'Institut Mathematique, 2004 76(90):111-125
Details  Cross Ref cited by(6)  Full text ( 202 KB)  DOI:10.2298/PIM0476111S
The induced connections on the subspaces in Miron's Osck M
Čomić Irena, Grujić Gabrijela, Stojanov Jelena
Publications de l'Institut Mathematique, 2004 76(90):127-141
Details  Cross Ref cited by(1)  Full text ( 197 KB)  DOI:10.2298/PIM0476127C
Some questions on metrizability
Ge Ying, Jian-Hua Shen
Publications de l'Institut Mathematique, 2004 76(90):143-147
Details  Full text ( 143 KB)  DOI:10.2298/PIM0476143G
Asimptotika matričnoj obobščennoj funkcii vosstanovlenija
Sgibnev M.S.
Publications de l'Institut Mathematique, 2004 76(90):149-156
Details  Full text ( 243 KB)  DOI:10.2298/PIM0476149S